Hypercyclicity of convolution operators on spaces of entire functions
Annales de l'Institut Fourier, Volume 63 (2013) no. 4, p. 1263-1283
In this paper we use Nachbin’s holomorphy types to generalize some recent results concerning hypercyclic convolution operators on Fréchet spaces of entire functions of bounded type of infinitely many complex variables
Dans cet article, nous utilisons les types d’holomorphie de Nachbin pour généraliser certains résultats récents concernant les opérateurs de convolutions hypercycliques sur les espaces de Fréchet de fonctions d’un nombre infini de variables complexes, entières, de type borné.
DOI : https://doi.org/10.5802/aif.2803
Classification:  32DXX,  47A16,  46G20
Keywords: Fréchet spaces of entire functions, hypercyclicity, convolution operators
@article{AIF_2013__63_4_1263_0,
     author = {Bertoloto, F.J. and Botelho, G. and F\'avaro, V.V. and Jatob\'a, A.M.},
     title = {Hypercyclicity of convolution operators on spaces of entire functions},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {63},
     number = {4},
     year = {2013},
     pages = {1263-1283},
     doi = {10.5802/aif.2803},
     zbl = {1300.32010},
     mrnumber = {3137355},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2013__63_4_1263_0}
}
Hypercyclicity of convolution operators on spaces of entire functions. Annales de l'Institut Fourier, Volume 63 (2013) no. 4, pp. 1263-1283. doi : 10.5802/aif.2803. https://aif.centre-mersenne.org/item/AIF_2013__63_4_1263_0/

[1] Aron, Richard; Bès, Juan Hypercyclic differentiation operators, Function spaces (Edwardsville, IL, 1998), Amer. Math. Soc., Providence, RI (Contemp. Math.) Tome 232 (1999), pp. 39-46 | Article | MR 1678318 | Zbl 0938.47004

[2] Aron, Richard; Markose, Dinesh On universal functions, J. Korean Math. Soc., Tome 41 (2004) no. 1, pp. 65-76 (Satellite Conference on Infinite Dimensional Function Theory) | Article | MR 2048701 | Zbl 1069.47006

[3] Birkhoff, G. D. Démonstration d’un théorème élémentaire sur les fonctions entières, C. R. Acad. Sci. Paris, Tome 189 (1929), pp. 473-475

[4] Botelho, Geraldo; Braunss, H.-A.; Junek, H.; Pellegrino, Daniel M. Holomorphy types and ideals of multilinear mappings, Studia Math., Tome 177 (2006) no. 1, pp. 43-65 | Article | MR 2283707 | Zbl 1112.46038

[5] Botelho, Geraldo; Pellegrino, Daniel M. Two new properties of ideals of polynomials and applications, Indag. Math. (N.S.), Tome 16 (2005) no. 2, pp. 157-169 | Article | MR 2319290 | Zbl 1089.46027

[6] Carando, Daniel; Dimant, Verónica; Muro, Santiago Hypercyclic convolution operators on Fréchet spaces of analytic functions, J. Math. Anal. Appl., Tome 336 (2007) no. 2, pp. 1324-1340 | Article | MR 2353017 | Zbl 1128.47005

[7] Carando, Daniel; Dimant, Verónica; Muro, Santiago Coherent sequences of polynomial ideals on Banach spaces, Math. Nachr., Tome 282 (2009) no. 8, pp. 1111-1133 | Article | MR 2547712 | Zbl 1181.47076

[8] Carando, Daniel; Dimant, Verónica; Muro, Santiago Every Banach ideal of polynomials is compatible with an operator ideal, Monatsh. Math., Tome 165 (2012) no. 1, pp. 1-14 | Article | MR 2886120 | Zbl 1236.47062

[9] Dineen, Seán Complex analysis on infinite-dimensional spaces, Springer-Verlag London Ltd., London, Springer Monographs in Mathematics (1999) | Article | MR 1705327 | Zbl 1034.46504

[10] Fávaro, Vinícius V. Convolution equations on spaces of quasi-nuclear functions of a given type and order, Bull. Belg. Math. Soc. Simon Stevin, Tome 17 (2010) no. 3, pp. 535-569 http://projecteuclid.org/getRecord?id=euclid.bbms/1284570737 | MR 2731373 | Zbl 1211.46038

[11] Fávaro, Vinícius V.; Jatobá, Ariosvaldo M. Holomorphy types and spaces of entire functions of bounded type on Banach spaces, Czechoslovak Math. J., Tome 59(134) (2009) no. 4, pp. 909-927 | Article | MR 2563566 | Zbl 1224.46087

[12] Gámez-Merino, José L.; Muñoz-Fernández, Gustavo A.; Sánchez, Víctor M.; Seoane-Sepúlveda, Juan B. Sierpiński-Zygmund functions and other problems on lineability, Proc. Amer. Math. Soc., Tome 138 (2010) no. 11, pp. 3863-3876 | Article | MR 2679609 | Zbl 1207.26006

[13] Gethner, Robert M.; Shapiro, Joel H. Universal vectors for operators on spaces of holomorphic functions, Proc. Amer. Math. Soc., Tome 100 (1987) no. 2, pp. 281-288 | Article | MR 884467 | Zbl 0618.30031

[14] Godefroy, Gilles; Shapiro, Joel H. Operators with dense, invariant, cyclic vector manifolds, J. Funct. Anal., Tome 98 (1991) no. 2, pp. 229-269 | Article | MR 1111569 | Zbl 0732.47016

[15] Gupta, Chaitan P. Convolution operators and holomorphic mappings on a Banach space, Séminaire d’Analyse Moderne, No. 2, Dept. Math, Université de Sherbrooke, Québec (1969) | Zbl 0243.47016

[16] Gupta, Chaitan P. On the Malgrange theorem for nuclearly entire functions of bounded type on a Banach space, Nederl. Akad. Wetensch. Proc. Ser. A73 = Indag. Math., Tome 32 (1970), pp. 356-358 | Article | MR 290104 | Zbl 0201.44605

[17] Hallack, André Arbex Hypercyclicity for translations through Runge’s theorem, Bull. Korean Math. Soc., Tome 44 (2007) no. 1, pp. 117-123 | Article | MR 2297702 | Zbl 1142.47010

[18] Kitai, Carol Invariant closed sets for linear operators, ProQuest LLC, Ann Arbor, MI (1982) (Thesis (Ph.D.)–University of Toronto (Canada)) | MR 2632793

[19] Maclane, G. R. Sequences of derivatives and normal families, J. Analyse Math., Tome 2 (1952), pp. 72-87 | Article | MR 53231 | Zbl 0049.05603

[20] Malgrange, Bernard Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier, Grenoble, Tome 6 (1955–1956), pp. 271-355 | Article | Numdam | MR 86990 | Zbl 0071.09002

[21] Matos, Mário C. Mappings between Banach spaces that send mixed summable sequences into absolutely summable sequences, J. Math. Anal. Appl., Tome 297 (2004) no. 2, pp. 833-851 (Special issue dedicated to John Horváth) | Article | MR 2088696 | Zbl 1067.47029

[22] Matos, Mário C. Absolutely Summing Mappings, Nuclear Mappings and Convolution Equations, IMECC-UNICAMP (2005) (http://www.ime.unicamp.br/rel_pesq/2007/pdf/rp03-07.pdf)

[23] Mujica, Jorge Complex analysis in Banach spaces, North-Holland Publishing Co., Amsterdam, North-Holland Mathematics Studies, Tome 120 (1986) | MR 842435 | Zbl 0586.46040

[24] Mujica, X. Aplicações τ ( p ; q ) -somantes e σ ( p ) -nucleares, Universidade Estadual de Campinas (2006) (Ph. D. Thesis)

[25] Nachbin, Leopoldo Topology on spaces of holomorphic mappings, Springer-Verlag New York Inc., New York, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 47 (1969) | MR 254579 | Zbl 0172.39902

[26] Petersson, Henrik Hypercyclic convolution operators on entire functions of Hilbert-Schmidt holomorphy type, Ann. Math. Blaise Pascal, Tome 8 (2001) no. 2, pp. 107-114 | Article | Numdam | MR 1888820 | Zbl 1024.47003

[27] Petersson, Henrik Hypercyclic subspaces for Fréchet space operators, J. Math. Anal. Appl., Tome 319 (2006) no. 2, pp. 764-782 | Article | MR 2227937 | Zbl 1101.47006